PHH Harmonic Submersions are Stable

Monica Alice Aprodu

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 1081-1088
  • ISSN: 0392-4033

Abstract

top
We prove that PHH harmonic submersions are (weakly) stable.

How to cite

top

Aprodu, Monica Alice. "PHH Harmonic Submersions are Stable." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 1081-1088. <http://eudml.org/doc/290365>.

@article{Aprodu2007,
abstract = {We prove that PHH harmonic submersions are (weakly) stable.},
author = {Aprodu, Monica Alice},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {1081-1088},
publisher = {Unione Matematica Italiana},
title = {PHH Harmonic Submersions are Stable},
url = {http://eudml.org/doc/290365},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Aprodu, Monica Alice
TI - PHH Harmonic Submersions are Stable
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 1081
EP - 1088
AB - We prove that PHH harmonic submersions are (weakly) stable.
LA - eng
UR - http://eudml.org/doc/290365
ER -

References

top
  1. APRODU, M. A. - APRODU, M. - BRINZANESCU, V., A class of harmonic maps and minimal submanifolds. Int. J. Math., 11 (2000), 1177-1191. Zbl0978.58006MR1809307DOI10.1142/S0129167X0000057X
  2. APRODU, M. A. - APRODU, M., Implicitly defined harmonic PHH submersions. Manuscripta Math., 100 (1999), 103-121. Zbl0938.53035MR1714452DOI10.1007/s002290050198
  3. BAIRD, P. - WOOD, J. C., Harmonic Morphisms Between Riemannian Manifolds. Oxford Univ. Press2003. Zbl1055.53049MR2044031DOI10.1093/acprof:oso/9780198503620.001.0001
  4. BURNS, D. - BURSTALL, F. - DE BARTOLOMEIS, P. - RAWNSLEY, J., Stability of harmonic maps of Ka Èhler manifolds. J. Differential Geom., 30 (1989), 579-594. Zbl0678.53062MR1010173
  5. LICHNEROWICZ, A., Applications harmoniques et veriétés kählériennes. Symp. Math. III (Bologna1970), 341-402. MR262993
  6. LOUBEAU, E., Pseudo Harmonic Morphisms. Int. J. Math., 7 (1997), 943-957. Zbl0910.58010MR1482972DOI10.1142/S0129167X97000457
  7. MONTALDO, S., Stability of harmonic morphisms to a surface, Int. J. Math., 9 (1998), 865-875. Zbl0979.58007MR1651053DOI10.1142/S0129167X98000361
  8. URAKAWA, K., Calculus of variations and harmonic maps. Transl. Math. Monographs Vol. 132. AMSProvidence, Rhode Island: 1993. Zbl0799.58001MR1252178

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.